zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings. (English) Zbl 1167.47307
Summary: We propose an iterative scheme for finding a common element of the set of solutions of an equilibrium problem and the set of fixed points of a strict pseudo-contraction mapping in the setting of real Hilbert spaces. We establish some weak and strong convergence theorems of the sequences generated by our proposed scheme. Our results combine the ideas of {\it G. Marino} and {\it H. K.\thinspace Xu} [J. Math. Anal. Appl. 329, No. 1, 336--346 (2007; Zbl 1116.47053)] and {\it S. Takahashi} and {\it W. Takahashi} [J. Math. Anal. Appl. 331, No. 1, 506--515 (2007; Zbl 1122.47056)]. In particular, necessary and sufficient conditions for the strong convergence of our iterative scheme are obtained.

47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47J20Inequalities involving nonlinear operators
65J15Equations with nonlinear operators (numerical methods)
Full Text: DOI
[1] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[2] Byrne, C.: A unified treatment of some iterative algorithms in signal processing and image reconstruction, Inverse problems 20, 103-120 (2004) · Zbl 1051.65067 · doi:10.1088/0266-5611/20/1/006
[3] Ceng, L. C.; Yao, J. C.: A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, J. comput. Appl. math. (2007) · Zbl 1143.65049
[4] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces, J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[5] Flam, S. D.; Antipin, A. S.: Equilibrium programming using proximal-like algorithms, Math. program. 78, 29-41 (1997) · Zbl 0890.90150 · doi:10.1007/BF02614504
[6] Flores-Bazan, F.: Existence theory for finite-dimensional pseudomonotone equilibrium problems, Acta appl. Math. 77, 249-297 (2003) · Zbl 1053.90110 · doi:10.1023/A:1024971128483
[7] Geobel, K.; Kirk, W. A.: Topics on metric fixed-point theory, (1990)
[8] Hadjisavvas, N.; Komlósi, S.; Schaible, S.: Handbook of generalized convexity and generalized monotonicity, (2005) · Zbl 1070.26002
[9] Hadjisavvas, N.; Schaible, S.: From scalar to vector equilibrium problems in the quasimonotone case, J. optim. Theory appl. 96, 297-309 (1998) · Zbl 0903.90141 · doi:10.1023/A:1022666014055
[10] Mann, W. R.: Mean value methods in iteration, Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[11] Marino, G.; Xu, H. K.: Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, J. math. Anal. appl. 329, 336-346 (2007) · Zbl 1116.47053 · doi:10.1016/j.jmaa.2006.06.055
[12] Moudafi, A.: Viscosity approximation methods for fixed-point problems, J. math. Anal. appl. 241, 46-55 (2000) · Zbl 0957.47039 · doi:10.1006/jmaa.1999.6615
[13] Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[14] Tada, A.; Takahashi, W.: Strong convergence theorem for an equilibrium problem and a nonexpansive mapping, Nonlinear analysis and convex analysis, 609-617 (2006) · Zbl 1122.47055
[15] Takahashi, S.; Takahashi, W.: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. math. Anal. appl. 331, 506-515 (2007) · Zbl 1122.47056 · doi:10.1016/j.jmaa.2006.08.036
[16] Tan, K. K.; Xu, H. K.: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. math. Anal. appl. 178, 301-308 (1993) · Zbl 0895.47048 · doi:10.1006/jmaa.1993.1309
[17] Wittmann, R.: Approximation of fixed points of nonexpansive mappings, Arch. math. 58, 486-491 (1992) · Zbl 0797.47036 · doi:10.1007/BF01190119
[18] Xu, H. K.: Iterative algorithms for nonlinear operators, J. London math. Soc. 66, 240-256 (2002) · Zbl 1013.47032
[19] Zeng, L. C.: A note on approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. math. Anal. appl. 226, 245-250 (1998) · Zbl 0916.47047 · doi:10.1006/jmaa.1998.6053